# SDR SIMA20130616009

- Difficulty date: June 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 27,370 hours, 24,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE. R & R SERVICE DOOR EMERGENCY LIGHT ASSY IAW AMM 33-50-10. OPS CHECKED GOOD.
